# SDR CA150217003

- Difficulty date: February 14, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 1,023 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1599931001
- Condition: Failed
- Location: Te Flaps
- Part time: 3,981 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP POWER CAUTION ILLUMINATED AT THE GATE PRIOR TO TAXI.  REPLACED THE FLAP CONTROL UNIT.  THE SYS WAS FUNCTION TESTED SERVICEABLE & THE ACFT WAS SUBSEQUENTLY RELEASED TO SERVICE.
